MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON NEBULIZER ADAPTOR 033,STERILE,JAPANESE; NEBULIZER (DIRECT PATIENT INTE

TELEFLEX MEDICAL HUDSON NEBULIZER ADAPTOR 033,STERILE,JAPANESE; NEBULIZER (DIRECT PATIENT INTE
Model Number IPN040620
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "the user found the connection part between the nut adaptor and the flowmeter was unstable before use.Therefore, a new unit was used instead".No patient involvement reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The sample was returned for evaluation.While performing the visual inspection it was observed that the nut adaptor doesn't spin freely.No other issues were found.The sample was tested on the oxygen entrainment test and during the setup it was observed that the assembly of the nut adaptor component and the upper body component was unstable.Even with that condition, the sample was able to be tested on oxygen entrainment testing with no functional issues.After the testing was finished, the nut adaptor was carefully disassembled from the upper body and it was visually inspected.During the visual inspection it was found wear on its internal tabs.A device history record review was performed and no relevant findings were identified.Based on the investigation of the returned sample, the complaint is confirmed.Although the complaint is confirmed, there is not enough evidence to assure that this issue was originated during the manufacturing assembly or molding process.The wear on the internal tabs of the adaptor was most likely caused by the end user during the connection of the adaptor into the flowmeter, although this could not be confirmed.

Brand Name
HUDSON NEBULIZER ADAPTOR 033,STERILE,JAPANESE
Common Device Name
NEBULIZER (DIRECT PATIENT INTE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11528187
Report Number3004365956-2021-00081
Device Sequence Number5169914
Product Code CAF
UDI-Device Identifier04026704581290
UDI-Public04026704581290
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/23/2024
Device Model NumberIPN040620
Device Catalogue Number031-33J
Device Lot Number74J1902718
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2021
Initial Date Received by Manufacturer 02/26/2021
Supplement Date Received by Manufacturer04/06/2021
Initial Report FDA Received Date03/19/2021
Supplement Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1